Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Diabetes mellitus

Diabetes mellitus

Find latest answers to Diabetes mellitus questions, Diabetes mellitus articles, Diabetes mellitus news and clinic/doctors who deal with Diabetes mellitus.


Dear Doctor, Please help me to control my diabetes. I am a dibetic patient about 17 years and under insulin for the past 5 years.Before five years I underwent CABG surgery. My need for consultation is for Diabetes. Now i take Metformin 500 SR/Diapride 2mg and 30/70 fast acting Insulin 18 in the morning and night time I take diapride 2mg and Insulin 8 points only. My HbA1c is 7.9 and always PP is above 200 to 240 Today fasting is 121 and PP is 234.Please advice.

Hi, Since you are a known diabetic,few changes which have to be brought in are lifestyle modifications. If you have already not changed them or if you are not serious about them because they are the only steps which would help you the most. Drugs just bring down sugar for a few hours and then would raise back again and your body can become slowly resistant to the same drug dose so first you will have to bring lifestyle modification(changes) in yourself. 1)Eat a low-cholesterol, low-fat diet, ...

Read Complete Answer


how sucessfull is stem cell therapy in diabetes

Hi, The treatment is mostly succesful in type 2 diabetes which you are suffering from(usually reserved for people in whom the sugar is not controlled by drugs and disease is chronic - you did not tell me anything about this point whether you are controlled on medicines or not.),but it will have to be confirmed by tests that you don't have any auto antibodies which means antibodies against your own cells. But the treatment is still not advocated commonly. ...

Read Complete Answer


Given my medical history of Hypertension, anemia, and borderline diabetes, is it good to have a tbsp of sharkeferol tonic every night?

Hi, Unless you have micronutient deficiencies only then you can take them daily otherwise you should avoid to take them daily. For anemeia you take iron in syrup or tablet form. ...

Read Complete Answer



I was diagonized with Diabetes. My details then was Wt 114 kg, FBS 195 and HB1AC 8.5. Its been 2 months now and i have controlled diet and walked frequently. My details after 60 days are Wt 104Kg FBS 89 and PP 101. I was on Ismet 500, Piopar 15, Rosimet and Mitovit for last 2 months. My doc says progress is good. I want to know, can i ever stop medication and control sugar? Shall i be on medicines for ever?

diabetes is progressive disease. when diabetes appears 1st time almost 50-60% of pancreatic beta cells are lost. with diet and exercise you can control sugars. as the time progresses beta cells keep on decreasing. your progress is pretty good. metformin & pioglitazone increases insulin sensitivity and sitagliptin delays gastric emptying,promotes beta cells , glucose dependent insulin secretion and helps in weight loss. you might require to take medicines for life long but you can limit medicines ...

Read Complete Answer


Hi. I already asked a question before. I got reply for that and got expired. So i mentioned below my before question and reply:- Hi. i feel my nerves are weak. i'm 25 yrs old. My hands shake when i do some activities like when i take a tea cup my hands shake. When i'm drinking it slowly my hands shake. I feel very shy and afraid infront of everyone. I cant hold the pen and write normally as others do. I hold my pen very tight with my fingers and write. Then when i go in a bike, when i go in some speed i'm ok. When i go in a dead slow my hands shake. I feel more nervous when i stand in front of everyone. I also feel mild nerves pains in my legs and hands all the time. I'm about to marry in a year or two. I dont know why i get this. Is this occur due to i masturbate often? Is it curable? Can i get my nerves strong and hands without shaking? I'm not able to tell this to my parents. I'm very much afraid of this sir. Pls help me.. Reply for this:- Hi, First of all would like to clarify that it is not due to masturbation , it depends upon the cause whether it is curable or not. Do you feel any kind of numbness or any kind paresthesia in your hands or legs. Since how long are you having this problem and also describe in detail whether you are facing any other symptom or not and whether it was all of a sudden or the symptoms you are facing devloped gradually. Any problem in urine or dafecation ? Any history of trauma and is this pain bilateral or unilateral ? Any history of hypertension and diabetes ? You can get serum electrolyte level and vitamin d3 levels chceked in blood right now and also give me the awnser to above queries i asked you and then will let you know whether any other investigation is required or not. Would recomend you to have plenty of water and high protein diet and also one tablet of neurokind plus daily. My reply:- Yes i feel kind of parasthesia in my hands and legs. Actually i want to share a thing. I had laser surgery for my eyes before 2 years. That time doctor said my nerves are somewhat weak. May be its a family gene problem which could've occured for any others in your family. Anyway its not a problem for this surgery and they done it. I too okay with my eyes. As doctor said generally i feel nervous often. But last 6 months i feel kind of tickling or tingling in my hands and legs. I feel some like burning in my leg limbs. Others say all this occurs due to over masturbation. Help me..

Hi, Yes that much is ok no problems. ...

Read Complete Answer




My mother is 88 and recently diagnosed with afib/heart failure. She is on warferin and two other drugs, one is a diuretic and can't remember the other. She does not have diabetes and she is very thin. Of late, her calves and ankles have become very swollen and now she is weeping clear liquid through the skin on her lower leg. She will be visiting the doctor, but I was wondering what, if any, treatments there are for this condition.

Hi, the most probable, evident cause which can bring to legs swelling in this situation is heart failure worsening. Heart failure can progress even in case that patient accurately takes prescribed drugs. Atrial fibrillation complicates, worsenes the course of disease. Try to reach her doctor as soon as possible. Doctor may advice to increase diuretic doses, contunue treatment in-hospital states and in general fortified heart failure treatment brings the patient to a compensated condition within ...

Read Complete Answer


Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  321 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1182 Doc Points

Dr. atul pandey

  • General Physician
  •  Rewa, India
  •  102 Doc Points

Dr. Anant Pancholi

  • General Physician
  •  Indore, India
  •  103 Doc Points

Dr. dagada harinath reddy

  • General Physician
  •  Hyderabad, India
  •  102 Doc Points

Dr. a k srivastava

  • Emergency Medicine
  •  Kanpur, India
  •  100 Doc Points

Dr. NAGESH KUMAR HB

  • Anesthesiologist
  •  Bangalore, India
  •  200 Doc Points

Dr. Harikrishnan Vannadil

  • General Physician
  •  Hyderabad, India

Dr. Anubha Taparia Saraogi

  • Dietician & Nutritionist
  •  Kolkata, India
  •  100 Doc Points

Dr. Sanmati Thole

  • Pediatrician
  •  Aurangabad, India
  •  124 Doc Points
Explore Related Answers By Doctors
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -